# SDR FDEA200909223356

- Difficulty date: September 22, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N908FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 51,198 hours, 20,976 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT DOES NOT MATCH DWG 657N3160 FIG E, SHT 2 , REV D AT STA 1640, LBL 60 -62. DWG   SHOWS 4 EA EXISTING FASTENERS BUT THE ACFT HAS 5 EA AT STA 1640; LBL 60 - 62. REPAIR WAS ACCOMPLISHED, DUE TO DISCREPANCY EFECTING THE PTF CONVERSION, ON MAE MOD W/C 118350399EZ2R02, AND MAE EA 757-5362-16-F2250, REV- DATED 08/18/2009.  THIS NON-ROUTINE IS FOR TRACKING PURPOSES ONLY.  (MAJOR ALTERATION)
